Page 9 of 10 FirstFirst ... 45678910 LastLast
Results 81 to 90 of 97

Thread: Stiff Person Check In

  1. #81
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    IVIG all day tomorrow . Get a good recharge hopefully.

  2. The following user says "thanks"


  3. #82
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    Saw my neuro for a check up today, so I skipped swimming. It is so nice to have a doctor who takes what I say at face value, and trusts that I am experiencing these oddball problems. And that it’s not all in my head. Well, literally it is, but not figuratively :)

  4. The following user says "thanks"


  5. #83
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    Before dawn, I had a spasm. Tizanidine eventually stopped it. It’s the second one in two weeks. I think I will take more at beditime and see if it helps.

  6. The following user says "thanks"


  7. #84
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    Today at 3:15 a.m. i woke up with both legs in spasm mode. Tizanidine 8 mg settled it in about 30 minutes. Now they’re buzzing and weak. So, I will not exercise today or leave the house. Hoping for the best. Will not surf this weekend either.

    You guys know what this is like and how it feels....all too well....
    Last edited by Sunshine; 09-25-2018 at 04:55 AM.

  8. The following user says "thanks"


  9. #85
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    Today I swam 1/2 mile in 29 minutes.

    I tried a new strategy to prevent the 2-3:30 a.m. spasms...Inset an alarm for 12:30 am and took 4 mg Tizanidine to get me through the 12:30-4:30 time period, as I normally awaken at 4:30. Maybe it did the trick? So far am way better than yesterday.

  10. The following user says "thanks"


  11. #86
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    I’ve been setting alarm for 12:30 am two nights now to take a Tizanidine to prevent a 2:30 a.m. spasm, which has become a problem. So it raeally chops up my sleep badly.i gotta keep messing around with this for a happy medium. At least it’s preventing 2:30 spasm...

  12. The following user says "thanks"


  13. #87
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    I had a horrible spasm around 3 a.m. in my shin, ankle and foot despite pre medicating with Tizanidine at 1 a.m. tried to stretch it out leaning over the bed, became nauseous, drenched in sweat, and suddenly found myself hitting head on the floor after hitting the edge of night stand wit head. I look like a surf board fin sliced through the brow and cheekbone with a puffy bruise.

    Took another Tizanidine and it settled down in 40 minutes. Was going to do Valium enema if an hour passed and no relief.

    I called my neuro at 8 a.m. and he returned my call right away. The plan is to increase the Baclofen and Tizanidine as well as the MMJ. If that doesn’t work, add dose of Baclofen and Tizanidine at 12:30 a.m.

    These spasms mostly happen between 1:30and 3:30 a.m....the frequency has increased to more than once a week the past month.

    The daytime though is still good, except for the rubbery legs after a spasm for the rest of the day.

    I hate this disease.

  14. The following user says "thanks"


  15. #88
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    I did what neuro said. I moved my 8 pm Baclofen and Tizanidine to 9pm and added anothr 20 mg Baclofen and another 4 mg Tizanidine in top of ththe usual 8 pm for a total 30mg plus 8 mg at 9 pm, nothing at 8pm... And I added another MMJ dose then too as suggested by my neuro (am guessing he heard a paper on spasticity and MMJ).... last night, legs still feel weaker, but so far okay.

    No spasm last night.

    If spasm in middle of night again, doc said to do the above AND add 20mg Baclofen and 8 mg Tizanidine

    I am now up to 80mg Baclofen daily. If I do the middle of night,nitnwouid be 100mg daily. Was at 70... doc said I can take up to 160 daily. So far, the side effects on 80mg are same as 70mg. Substantial, but workable.

    My SPS friend had to go to pump to get the drug right intonsoinsl cord area, thus no CNS side effects.

    That could be my future, but hoping not. You gotta tolerate the procedure, have no infection from it, and tolerate the frequent putting of more Baclofen into te pump as a refill. My friend developed locked in Syndrome from the procedure. People with SPSare vulnerable to that with anesthesia’s.

    And, I don’t know if I can surf or swim with pump...so I hope to not need one!

  16. The following user says "thanks"


  17. #89
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    I had no spasms last night either. I hope this continues. It’s a fearsome thing going to bed, knowing about those pre dawn spasms.

  18. The following user says "thanks"


  19. #90
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    4,405

    Default

    IVIG all day today. For 8 hours...bring books and iPod and ear phones to block out noise. And hope no spasms.

Page 9 of 10 FirstFirst ... 45678910 LastLast

Similar Threads

  1. Stiff Person Syndrome
    By Sunshine in forum Stiff Person Syndrome
    Replies: 6
    Last Post: 02-06-2018, 03:50 AM
  2. Stiff Person Syndrome
    By Sunshine in forum Multiple Sclerosis
    Replies: 4
    Last Post: 01-07-2018, 04:58 PM
  3. Tell about Your Stiff person challenges
    By Sunshine in forum Stiff Person Syndrome
    Replies: 0
    Last Post: 01-06-2018, 02:54 PM
  4. Causes of Stiff Person Syndrome
    By Sunshine in forum Stiff Person Syndrome
    Replies: 2
    Last Post: 01-06-2018, 01:47 PM
  5. Stiff Person Syndrome
    By Sunshine in forum Stiff Person Syndrome
    Replies: 0
    Last Post: 01-06-2018, 06:03 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.